a lot of times when my hubby and me have sex and when he pulls out to (get it out i guess) theres a thick white discharge at the base of his penis. It doesnt have an odor i dont guess, but it looks like male sperm and its so embarassing not to mention its just gross.
I dont want to ask my GYN about it. I dont know why this is happening or how to stop it. I shower every night and usually ****** after every period.
I also just got my tubes tied and we had sex for the first time a few nights ago and there it was and this is all i can think about while we are doing it...
Hi boxergirl, it actually sounds quite normal to me (BUT PLEASE remember that this is just my opinion over the net).
You don't mention how much there is - is it excessive? Because I certainly have some discharge during sex - it's the bodies way of lubricating the vagina for sex, this is normal. (aren't our bodies clever!)
Why can you not ask your gyn about this? Imagine what they've seen!!! It's absolutely nothing to them!!
Good luck, please don't be so embarrassed, you don't need to be.
its never happened before until about a year or so ago and its usually about the size of a quarter to half dollar and its a really thick and sticky , kinda like if you have a yeast infection. I dont get why it would just now start doing that and Ive also started having acne breakouts over the last 6 months or so (25 yrs old) and been gaining weight.. I dont know if all of this is my hormones or what... I just had my tubes tied a few weeks ago and now Ive been told that this can cause an upset in my hormones b/c of ovarian isolation..
I know that if you d o u c h e, that it can cause PID, but I dont do it all the time just when i remember b/c it just makes me feel better.
Your tubes were tied a few weeks ago. But the acne and weight gain started 6 months ago. Obviously the two are not backwards-linked and there is something else going on with the weight gain and acne.
I would go to bot an OB/GYN and also a general practitioner. Get bot issues looked into.
And Sares is right. Doctors have seen it all. don't ever be embarassed about going to a doctor for help. I was embarassed about going to my GP for help with depression. I needn't have been. He wasn't shocked. We discussed what was happening with me and he simply wrote an intelligent prescription for an anti-depressant. after that stopped working after a month (and caused insomnia), he switched me to a different one. It works great. No side effects at all. I don't know why I was ever embarassed about it. Doctors really know their stuff and are usually very compassionate people.
i know i shouldnt, but I am. I just dont get why it just now started after being together for 9 years. Im going to make an appt with a different GYN and find out whats going on.
I knew my tubes being tied had nothing to do with it, I had that done b/c I am getting an ablation done (novasure) for heavy periods.. The GYN said that I had blood in my tubes wehn he done the surgery which he said wasn't normal.
Get rest assured and see a gyno and they'll take a swab and let you know what it is. With what you are explaining, it sounds normal; as long as it's white or clear in color and has no odor. As for blood in your tubes, I too had that because I've suffered from cysts in my tubes and they would break inside the tubes. It was just dried up blood,but if you are concerned, see a gyno. It's good to get checked at least once a year anyways. Hoping for the best & stay healthy!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.